Luis Dieulefait

Luis Dieulefait

Luis Dieulefait
PhD in Mathematics from Universitat de Barcelona
Associate Professor at Universitat de Barcelona

Personal webpage



Profesor Agregat at the Departament d’Àlgebra i Geometria, UB, since 2007.
Post-doctoral positions at Inst. Math. Jussieu, Université Paris 13 and CRM.
Ramón y Cajal fellowship at UB.
Visiting Researcher positions at Imperial College (London), Université Paris 13, IHES (Paris), UCLA (Los Angeles), MSRI (Berkeley), Hausdorff Institut (Bonn), IAS (Princeton), CRM, and José Castillejo research fellow for a year at Harvard in 2008.
ICREA Academia Research Award 2010 (2011-2015).
P.R. of theNumber Theory Group at UB.
Organizer of research programs at CRM (2010) and Hausdorff Institut (2013).
I have proved the modularity of Rigid Calabi-Yauthreefolds, cases of the Fontaine-Mazur and Serre’s conjectures and cases of Langlands functoriality (base changefor GL(2), symmetricpowers, tensor products).

Research Interests

  • Modular Forms
  • Automorphic Forms and Langlands Programme
  • Galois Representations and their images
  • Diophantine Equations
  • Elliptic Curves


Selected publications

  • Dieulefait, L.V.: Automorphy of Symm^5(GL(2)) and base change (withAppendix A by R. Guralnick and Appendix B by L. Dieulefait and T. Gee), J. Math. Pures et Appl. 104 (2015), 619-656.
  • Dieulefait, L.V., Freitas, N.: Fermat-type equations of signature (13,13,p) via Hilbert cuspforms, Math. Annalen 357 (2013), 987–1004.
  • Dieulefait, L.V.: Langlands Base Change for GL(2), Annals of Math. 176 (2012), 1015-1038.
  • Dieulefait, L.V.: The level 1 weight 2 case of Serre’s conjecture, Rev. Mat. Iberoamericana 23 (2007), 1115-1124.
  • Dieulefait, L.V.: Existence of families of Galois representations and new cases of the Fontaine-Mazur conjecture. J. ReineAngew. Math. 577 (2004), p 147-151.